# SDR IPXA12171825

- Difficulty date: February 17, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PATHWAY EXIT MARKER LIGHT LENS HAS A BROKEN TAB.  R & R EMERGENCY LIGHT COVER AS NEEDED IAW MM 33-51-00 00.  THIS CLEARS D473330.
